# SDR AT9900257

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 229-598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE RIGHT HAND FUSELAGE EXTERIOR SKIN WITH NUMEROUS DENTS AND REPAIRS FROM BS 229-598 L-18-26R.  REMOVED AND REPLACED SKIN FROM BS 229 TO 598 IAW DC9 SRM 51-30-2, 51-30-5, 51-10-2, 51-10-3, 51-10-4, AND RES NR 99413 AND 99587.
